Couldn't find what you looking for?

TRY OUR SEARCH!


Hello. I'm 29 year old female and I would like to find out is there anybody out there who have some problem like I'm.
You see, in last three or four years I was diagnosed with genital Chlamydia trachomatis infection about ten times. You can't imagine how much problems can cause these recurrent genital infections.
Anyway, after first infection, my gynecologist prescribed me this Azithromycin and I'm using it all this time. I'm satisfied with its effects but side effects such as, nausea, vomiting, diarrhea, abdominal pain, especially palpitations are killing me. Fried told me that I could also thing about changing medication to some doxycycline. I was wondering does this medication cause palpitations and other side effects.

Loading...


Hello. I know some facts about these drugs you’ve mentioned and I don’t mine telling you everything I know.
Chlamydia trachomatis infection is the one of the most common sexually transmitted disease in generally. I will tell you something about the drug you used. The most common side effects of Azithromycin are dizziness, fatigue, somnolence, palpitations, mild hypersensitivity reactions, and vaginal candidiasis.
I have read a lot of stuff about this Doxycycline and I haven’t found anything about possible palpitations. There are only some minor side effects such as diarrhea and vomiting.
So, I think you could freely talk with your doctor about possible drug switch.
Reply

Loading...


I am not aware of Doxycycline causing heart palpitation or abnormal heart beat. However, A number of people who used this antibiotic Doxycycline have reportedly experienced diarrhea, nausea and vomiting. Rash and welts are also side effects from the usage of doxycycline. Always perform your own research when considering medication. This website has comprehensive information which will answer all of your questions on Doxycycline side effect

Reply

Loading...

Doxycycline does cause palpations... among other side effects..
Reply

Loading...

Yes, I do agree. I am on doxycycline at the moment for a bad sinus infection and this is my 2nd day on it. I started the nausea last night even though I take mine with food, and today I am having really bad heart palpitations. My heart feels like it wants to come out of my chest
Reply

Loading...

Same here , my heartbeat are really irregular and it's lent when I go to bed at night ... ive only been 4 days on the medicairon for rosacea
Reply

Loading...